Quasi-heredity of endomorphism algebras

C. R. Math. Rep. Acad. Sci. Canada Vol. 16 (6) 1994, pp. 277–282
(Received: 1995-01-16 )

V. Dlab / P. Heath / F. Marko

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: None of the above; but in this section, None of the above; but in this section, None of the above; but in this section 16D99, 16P99, 16S99

PDF(click to download): Quasi-heredity of endomorphism algebras